How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 8925
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Dr David please

Customer Question

Dr David please
Submitted: 1 month ago.
Category: Oncology
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

what is your question?

Customer: replied 1 month ago.
Thanks Dr D
Expert:  Dr. David replied 1 month ago.

you are welcome.

Customer: replied 1 month ago.
Here's my question :I take Lexapro and Wellbutrin and I have for a long time. I ran out of Lexapro and forgot to get it refilled and probably didn't take it for like 3 weeks. I started getting those brain zaps that people get when they go off medicine like that . I got my rx refilled and started taking it again and I've been taking it now for about a week and a half . I'm still getting the brain zaps though. I get maybe 2 a day or so and I'm wondering why since I'm on the medication again .I have read brain zaps can be from anxiety. You know I have plenty of that . Is that true? Someone said brain zaps could also be from Alzheimer's , MS or a brain tumor , so now I'm freaking out . Please help.
Expert:  Dr. David replied 1 month ago.

it can take more than a week and a half to get the medication levels back in your system.

you have to give your medications more time to work for you.

Customer: replied 1 month ago.
you think it's definitely from the Lexapro withdrawal? I stopped it cold turkey .
Customer: replied 1 month ago.
What else can cause brain zaps ? Could it be a brain tumor ?
Expert:  Dr. David replied 1 month ago.

yes, it is from Lexapro withdraw.

you don't have a brain tumor

keep taking your lexapro

your anxiety and brain zaps will get better.